SIAM Journal on Mathematical Analysis

Abkürzung der Fachzeitschrift: SIAM J MATH ANAL
ISSN: 0036-1410
Verlag: Society for Industrial and Applied Mathematics



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 1, Band: 50, Seitenbereich: 411-455
Existence of positive solutions to stochastic thin-film equations (2018)
Grün G, Fischer J

Heftnummer: 3, Band: 50, Seitenbereich: 3007--3057
Existence of variational solutions in noncylindrical domains (2018)
Bögelein V, Duzaar F, Scheven C, et al.

Heftnummer: 6, Band: 50, Seitenbereich: 6271-6306
NONLOCAL SCALAR CONSERVATION LAWS ON BOUNDED DOMAINS AND APPLICATIONS IN TRAFFIC FLOW (2018)
Pflug L, Spinola M, Keimer A

Heftnummer: 3, Band: 50, Seitenbereich: 3210-3250
SORTING PHENOMENA IN A MATHEMATICAL MODEL FOR TWO MUTUALLY ATTRACTING/REPELLING SPECIES (2018)
Burger M

Band: 48, Seitenbereich: 981-1005
Lane formation by side-stepping (2016)
Burger M, Hittmeir S, Ranetbauer H, et al.

Heftnummer: 2, Band: 45, Seitenbereich: 809-833
ANALYSIS OF A FREE BOUNDARY PROBLEM MODELING THROMBUS GROWTH (2013)
Weller F, Neuss-Radu M, Jäger W

Heftnummer: 6, Band: 45, Seitenbereich: 3283-3330
POROUS MEDIUM TYPE EQUATIONS WITH MEASURE DATA AND POTENTIAL ESTIMATES (2013)
Bögelein V, Duzaar F, Gianazza U

Heftnummer: 3, Band: 43, Seitenbereich: 1390–1435
Homogenization limit of a model system for interaction of flow, chemical reactions, and mechanics in cell tissues (2011)
Jäger W, Mikelic A, Neuss-Radu M


Zuletzt aktualisiert 2016-09-05 um 11:08